# SDR USAA920080228

- Difficulty date: January 10, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,870 hours, 32,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435273
- Part serial: 0334
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - LEFT WING OUTBOARD AFT FLAP HAS 2 AREA OF DISBOND, WBL 232 - WBL 241 AND WBL 247 - WBL 250.  REPAIRED LEFT WING OUTBOARD AFT FLAP, WBL 232 - WBL 241 AND WBL 247 - WBL 250 IAW B737 SRM 51-70-10-2R4.
